# SDR DALA2017090706688

- Difficulty date: September 6, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE RT CUSP WEB BS 235, RBL 44.  THE CUSP WEB WAS REPLACED IAW SRM 51-41-02-0G, AND 51-41-05-0G.
